RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2016, том 7, номер 1, страницы 74–83 (Mi emj217)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Uniqueness of an inverse source non-local problem for fractional order mixed type equations

M. S. Salakhitdinov, E. T. Karimov

Department of Differential Equations, Institute of Mathematics, National University of Uzbekistan, 29 Durmon yuli St, 100125 Tashkent, Uzbekistan

Аннотация: In the present work, we investigate the uniqueness of a solution to the inverse source problem with non-local conditions for a mixed parabolic-hyperbolic type equation with the Caputo fractional derivative. Solution of the problem we represent as bi-orthogonal series with respect to space variable and will get fractional order differential equations with respect to time-variable. Using boundary and gluing conditions, we deduce system of algebraic equations regarding unknown constants and imposing condition to the determinant of this system, we prove the uniqueness of the considered problem. Moreover, we find some non-trivial solutions to the problem in the case, in which the imposed conditions are not satisfie.

Ключевые слова и фразы: inverse source problem, fractional order mixed type equation, Caputo fractional derivative.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 3293/GF4
This work was partially supported by the Grant no. 3293/GF4 of the Ministry of Education and Science of the Republic of Kazakhstan.


Полный текст: PDF файл (332 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35M10, 35R11, 35R30
Поступила в редакцию: 07.09.2015
Язык публикации: английский

Образец цитирования: M. S. Salakhitdinov, E. T. Karimov, “Uniqueness of an inverse source non-local problem for fractional order mixed type equations”, Eurasian Math. J., 7:1 (2016), 74–83

Цитирование в формате AMSBIB
\RBibitem{SalKar16}
\by M.~S.~Salakhitdinov, E.~T.~Karimov
\paper Uniqueness of an inverse source non-local problem for fractional order mixed type equations
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 1
\pages 74--83
\mathnet{http://mi.mathnet.ru/emj217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380176800005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj217
  • http://mi.mathnet.ru/rus/emj/v7/i1/p74

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. E. Karimov, N. Al-Salti, S. Kerbal, “An inverse source non-local problem for a mixed type equation with a Caputo fractional differential operator”, East Asian J. Appl. Math., 7:2 (2017), 417–438  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:89
    Полный текст:32
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019